# SDR ASAA2017042620536

- Difficulty date: April 26, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 27,473 hours, 8,189 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, PRESSED RECALL AND RECEIVED A RIGHT PACK LIGHT ILLUMINATION. IAW LIST PRESSED MASTER CAUTION, LIGHT EXTINGUISHED CONTINUED TO DESTINATION.  ACFT GROUNDED.  ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE IAW AMM 21-51-00-700-803.  NR 2 CONTROLLER SHOWED NO FAULTS.  NR 1 CONTROLLER SHOWS PREVIOUS FLIGHT HISTORY OF PACK TCV FAULT. DURING BITE VERIFICATION, FAULT CLEARED & DID NOT RETURN. GROUND VERIFICATION SUCCESSFUL. NO HISTORY.
